# SDR REXA201100245

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 13,992 hours, 11,705 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Part time: 13,992 hours, 11,705 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 PRESSURE BULKHEAD HAS SCREW MARKS ON FWD SKIN ABOVE FLOOR AT WL 105.00, LBL 18, LBL 27, RBL 18, RBL 27, AND RBL 36.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
